Translator Disclaimer
1995 On multiple solutions for the nonhomogeneous $p$-Laplacian with a critical Sobolev exponent
J. Chabrowski
Differential Integral Equations 8(4): 705-716 (1995).

Abstract

We prove the existence of at least two distinct solutions of problem (1), (2) under some restrictions on $Q$, $f$ and $\lambda$. One solution has been obtained by a local minimization and the second one by applying the mountain pass theorem.

Citation

Download Citation

J. Chabrowski. "On multiple solutions for the nonhomogeneous $p$-Laplacian with a critical Sobolev exponent." Differential Integral Equations 8 (4) 705 - 716, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0814.35033
MathSciNet: MR1306587

Subjects:
Primary: 35J65
Secondary: 35B32, 58E05

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top